# SDR SWIA2020021148415

- Difficulty date: January 26, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR SUPPORT ANGLE, COMMON TO LBL 12 BEAM HAS MULTIPLE SPOTS OF CORROSION. INSTALLED "NEW' SUPPORT ANGLE P/N CC670-33199-3 REF CRJ 700 SRM TASK.  HI-LITE FASTENERS.
